MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUER ACTIVE Y-SITE GRIPPER PLUS HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUER ACTIVE Y-SITE GRIPPER PLUS HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2965-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the huber needle was unable to be primed by flushing with saline before accessing the patient.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Date of event: month and year of event have been provided, but day is unknown.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 31-may-2024.Investigation summary: one (1) sample was returned under part number 21-2965-24, l/n: 4420104 for evaluation without its original packaging, inside a plastic bag in decontaminated condition.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or other defects was detected on the sample.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test it was detected that the distilled water passed through the sample without difficulty, no occlusion was detected in the sample.The failure mode ¿a0350 - occluded/blockage¿ reported in the complaint was not confirmed.No root could be determined because the complaint was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
DELTEC LUER ACTIVE Y-SITE GRIPPER PLUS HUBER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19302327
Report Number9617604-2024-00425
Device Sequence Number15174284
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)280809(10)4420104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2965-24
Device Lot Number4420104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown